ACCRETIVE OPERATORS AND BANACH ALAOGLU THEOREM IN LINEAR 2-NORMED SPACES

P. K. Harikrishnan, Bernardo De La Fuerza, K. T. Ravindran

Resumen


In this paper we introduce the concept of accretive operator in linear 2-normed spaces, focusing on the relationships and the various aspects of accretive, m-accretive and maximal accretive operators. We prove the analogous of Banach-Alaoglu theorem in linear 2- normed spaces, obtaining an equivalent definition for accretive operators in linear 2-normed spaces.


Palabras clave


Linear 2 ; Normed spaces ; Sequentially closed ; Accretive operators ; Weak compact ; Homeomorphism ; Banach Alaoglu theorem.

Texto completo:

PDF

Referencias


Berbarian, Lectures in Operator theory, Springer, 1973.

Fatemeh Lael and Kourosh Nourouzi, Compact Operators Defined on 2-Normed and 2-Probabilistic Normed Spaces, Hindawi Publishing Corporation,Mathematical Problems in Engineering, Volume 2009 (2009), Article ID 950234, 17 pages.

Raymond W. Freese,Yeol Je Cho, Geometry of linear 2-normed spaces, Nova Science publishers, Inc, Newyork, (2001).

Shiha“ sen Chang, Yeol Je Cho, Shin Min Kang, Nonlinear operator theory in Probabilistic Metric spaces, Nova Science publishers, Inc, Newyork, (2001).

S. Gahler, Siegfried 2-metrische Raume und ihre topologische struktur, Math. Natchr. 26(1963),115-148 .

T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan, Vol. 19, No. 4, (1967).




DOI: http://dx.doi.org/10.4067/S0716-09172011000300004

Enlaces refback

  • No hay ningún enlace refback.